Couldn't find what you looking for?

TRY OUR SEARCH!

I have been having heavy discharge since September. It occurs every single day without fail and it is so heavy that I have to wear a pad or panty-liner or else I'd be changing my panties several times a day instead of just once a day. It both itches and burns but doesn't usually have an odor. When it does have an odor, however, it isn't easily identifiable like a fishy smell like Yeast Infections tend to be. I really can't explain the smell but luckily its extremely faint or else I'd be highly embarrassed by it! It is sometimes white in color and cottage-cheese like in constancy like a Yeast Infection but then the next day it'll be the same constancy but bright green, the following day white again but the constancy of urine, before going to brown with the constancy of the regular discharge we're supposed to experience as women, before returning to the Yeast Infection-like discharge again. The discharge has made the entire vagina quite raw so it burns when I pee and some of the discharge has ended up on my anus inadvertently when I wipe, (none of it is coming from my anus though), so in turn my anus is now quite raw making it hurt when I move my bowels.

Needless to say, I have been to my ob/gyn several times for this issue since September and his inital response on the first visit in October was, of course, Yeast Infection. Though I've had Y.I's before and they've never been like this, I humored his diagnosis, (figuring he had the medical degree, not I), and took the 7 day course of Monistat like he recommended. Of course it didn't work. If anything, everything got worse. The burning and itching just grew in ferocity to the point I swore I was going to rip my clitoris off and the discharge just grew heavier and I had to change the pads more frequently than before! So I returned in November. This time he agreed it wasn't an Y.I, tested me for all STD's and in the meantime, he gave me a one-time pill dose of an antibotic, (the name of which escapes me now), as well as a script for the interuterine gel called Metrogel, (anyone ever use it before??). Well, the STD tests came back negative! (Yay) but the antibotic and Metrogel has proved useless, (aside to stop the itching for about an hour each time I use the gel but that's about all. It also makes a huge mess since 99.9% flows right back out of you.)

I have returned to my id**t doctor about once a month since then to say, "Guess what doc. I still have the discharge, itching, and burning! You say I have no STD's, you say the Metrogel will work when it doesn't..what the hell!" Every time he just does another vaginal exam in which he acknowledges the discharge but says he doesn't think I have an actual infection but rather "an overload of healthy bacteria." Okay, well I'd like i it to go back to it's normal level. Is he right though or is he completely missing the boat? I can't have sex like this because it's A. Embarassing and B. I'm swollen, sore, and raw, and I'd also like my life back! So now I'm asking you...do you guys have any idea what the deal is??

SORRY SO LONG!

Loading...

Literally the exact same thing is going on with me i would not change one things except for that I have not taken that pill, i am freeking out and have no idea what to do!
Reply

Loading...


Have you found any healing yet ...! I so have everything you spoke of and would like
some answers.
Reply

Loading...

Try going on a probiotic supplement, or if you are taking one stopping it or lowering the amount you are taking. I started having heavy discharge, but without the itching or burning, after being on a probiotic for some time. my gyno also ran std tests (negative as well) and had me try an over the counter gel to regulate the discharge (didnt work/help) and ruled it as just my body overproducing the natural/healthy bacteria. So after reading more about the probiotics i started taking less of them and it has helped. 

Reply

Loading...

This sounds a lot like bacterial vaginosis. I recommend going to a different provider and getting a sample tested under a microscope. You're provider may have given you the wrong antibiotic. Hope that helps
Reply

Loading...